# SDR ABXA20190716125

- Difficulty date: July 16, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 105,907 hours, 30,322 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING THE DESCENT INTO HRL, THE CREW SMELLED A STRONG ELECTRICAL ODOR WHICH LASTED ABOUT FIVE MINUTES. THE AIRPLANE WAS REMOVED FROM SERVICE (GROUNDED) AND THE MAIN EQUIPMENT CENTER, MAIN CARGO COMPARTMENT, FLIGHT DECK, AND GALLEY WERE INSPECTED. NO ABNORMALITIES WERE FOUND. THE CAUSE OF THE ODOR IS UNKNOWN.
